MathSciNet Relay Station
MathSciNet bibliographic data
MR1807858 (2001k:35262) 35Q53 (35Q51)
Rosenau, Philip Compact and noncompact dispersive patterns. Phys. Lett. A 275 (2000), no. 3, 193–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement